# SDR 03FDEA01236

- Difficulty date: August 10, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46871
- Aircraft time: 76,175 hours, 20,069 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0154
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP HINGE BRACKET LOWER O5 CB BOLT HOLE BORE PITTED ENT BY 3A 484466 RPT BY 3A 484466.  FACT 04AUG03 05 3A45 BFM COMPLIED WITH EA 8-5740-70995 WINGS - LT INBOARD FLAP 2C HINGE ASSY ATTACH LUG REWORK 40 MAE NT BY 3A 39014C RPT BY3A 39014C.
